Ask an expert
Question

12 Mar 2003

Subject: drugs - dagga - problems during sex

my partner smokes dagga , i would like to know can that cause problems for me with my private parts ,like inflamation ,when using his mouths wettness to lubricate me.

Cause i had a problems a week ago and i would just like to know can that be the cause.
Answer 312 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Missy, it’s highly unlikely that it’s due to your partner smoking dope. It might be something in his saliva, but I doubt that it is the dagga. If it persists, the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.